MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDEX STOPCOCKS; STOPCOCK, I.V. SET

ICU MEDICAL, INC. MEDEX STOPCOCKS; STOPCOCK, I.V. SET
Catalog Number MX9311L
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the tubing was broken and cracked.Upon assessment, the patient¿s bed was wet, and the tpn tubing at the stopcock site appeared cracked.The continuous tpn was stopped, and the physician was notified.The affected individual was an inpatient, including an observation patient, and the device was found to be in an unsafe condition.There was patient involvement, but no reported patient harm.

Brand Name
MEDEX STOPCOCKS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road,
dublin, OH 43016
2247062300
MDR Report Key25183463
Report Number1526863-2026-00110
Device Sequence Number16141266
Product Code FMG
UDI-Device Identifier10351688504180
UDI-Public(01)10351688504180
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX9311L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown